MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408508
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The side port of the introducer detached during the procedure.The sheath was removed and the pressure was held.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.However, information from the field stated that ¿the sheath had been left inside the patient for days.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sideport detachment could not be conclusively determined.Per the engage instructions for use (ifu) states, after completing procedure, withdraw the sheath and discard.
 
Event or Problem Description
Approximately two weeks post procedure, the sideport detached from the sheath.An engage introducer was used on 23march2022 for insertion of a swan ganzinto through the internal jugular vein.The procedure was completed with no issues and the patient returned to their room with the sheath still in place.On 05april2022 the side port of the introducer detached.The sheath was removed and the pressure was held.There were no adverse consequences to the patient.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14347219
Report Number3005334138-2022-00321
Device Sequence Number14769933
Product Code DYB
UDI-Device Identifier05414734053013
UDI-Public05414734053013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberC408508
Device Catalogue NumberC408508
Device Lot Number8179494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown